# SDR SWIA972085

- Difficulty date: November 5, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 1,333 hours, 1,246 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION MESSAGE CAME ON AFTER ROTATION.  RETURNED TO FIELD.  INTERROGATED FAULT HISTORY AND LRU DIAGNOSTICS.  NO FAULTS LOGGED.  REPLACED STALL COMPUTER IAW MM 27-35-01.  STALL TEST CHECKS GOOD, FAIL MESSAGE CLEARED.  P/N:  39-951-002-08, S/N ON:  162, S/N OFF:  589.
